Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla vs Herbalife Products and Cialis
Oct 31, 2013

Hello Dr Young. I started using Atripla in January 2011. My CD4 count then was less than 20 and my V/L was about 99 000. After starting treatment my V/L quickly dropped to "undetectable" and my CD4 count gradually rose and 6 months ago was 254. Now I've just had blood tests done a week ago. My V/L is still undetectable but my CD4 count has dropped from 254 to 193 in 6 months. I've always been consistent with my treatment regime. The only thing which is new in my regime is that I started using Cialis 20mg once weekly 6 months ago, and I started using Herbalife Products (tea and shakes) 3 weeks ago, and my weight has dropped from 106Kg to 97Kg in 3 weeks, which is what I was aiming at achieving. Do you think either using herbalife products or using Cialis is responsible for a decline of my CD4 count?

Mr Diezel, South Africa

Response from Dr. Young

Hello Mr. Diezel and thanks for posting from South Africa.

I don't think that the differences in your CD4 counts are of any laboratory or clinical significance. Even if it was, there's no reason to think that the Cialis that your taking has any negative impact on CD4.

Hope that's helpful, BY



Previous
First hurdle with Complera
Next
prostratin, can it be a cure for hiv2 as well?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement